Lawyers are filing Fentanyl lawsuits for people who suffered addiction, accidental overdose, or death.
Fentanyl is a highly-addictive prescription opioid pain medication. Anyone who uses it continuously for more than a few days will develop a tolerance, in which their body requires a higher dose to experience the same effects. This can quickly get out of control, leading to addiction.
A person who uses Fentanyl exactly as instructed by their doctor, and under that doctor’s supervision, is less likely to become addicted. Even so, they can still accidentally overdose — especially if they are using other opioids or medications that could slow down breathing.
Fentanyl Overdose Symptoms
The signs and symptoms of a fentanyl overdose may include:
- Extreme sleepiness
- Slow or stopped breathing
- Slow, shallow breathing or stopped breathing
- Smaller pupils (black circles in the middle of the eyes)
- Difficulty swallowing
- Decreased urge to breathe